# SDR DXTA2023051986610

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N808QS
- Aircraft serial: 7000035
- Aircraft time: 2,249 hours, 1,313 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF ROLL, IMMEDIATELY AFTER THROTTLES WERE SET TO TAKE OFF POWER,  RECEIVED A NO TAKE OFF MESSAGE. NO TAKE OFF WAS ACCOMPANIED BY WHITE BRAKE FAULT CAS MESSAGE. DURING TAXI THE BRAKES FELT NORMAL.  PERFORMED EMERGENCY PARKING BRAKE OPS CHECK. IAW MM 32-43-00. OPS CHK GOOD.  VERIFIED OPS OF PARKING BRAKE HANDLE SWITCH 3.  BRAKE CONTROL UNIT PLUG PF071 PIN 15 TO GROUND AND OPS HANDLE TO VERIFY CORRECT OPS OF SWITCH. GIA #2 PLUG PT407 PIN 26 TO GROUND & OPERATED HANDLE TO VERIFY CORRECT OPS OF SWITCH. NO DEFECTS OF SWITCH 3 OR ASSOCIATED WIRING FOUND IAW WDM 32-40-01 FIGURE 01. DOWNLOADED THE 10 MOST RECENT ARES DATA SETS TO A THUMB DRIVE IN REFERENCE TO THE MM 31-31-00.
